MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX TL, SKIN STAPLER WITH TISSUE LIFT, 35 WIDE; CLIP, REMOVABLE (SKIN)

CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX TL, SKIN STAPLER WITH TISSUE LIFT, 35 WIDE; CLIP, REMOVABLE (SKIN)
Catalog Number 3013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the device, 3013, reflex tl, skin stapler with tissue lift, 35 wide was being used on approximately on (b)(6) 2022 and the ¿staples do not come out properly, so the adhesion of the skin does not hold." the procedure was not completed and ¿would healing disrupted¿.After further assessment it was discovered that the customer confirmed it was just the wrong size of staple as they are used to.It was actually down to the way they used the article.Nothing of complaint in terms of the article.No other information was received, so it is unknown if the patient received treatment or the patient's current condition.This report is being raised on the basis of injury due to wound healing disrupted.
 
Additional Manufacturer Narrative
Additional fda product code: qqs.Manufacturer narrative: the device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device is not being returned and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.In addition, the information from the customer indicated the device was misused.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: the reflex® one and reflex® tl skin staplers should be used only by personnel with adequate training and knowledge of skin closure procedures.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, 3013, reflex tl, skin stapler with tissue lift, 35 wide was being used on approximately (b)(6) 2022 and the ¿staples do not come out properly, so the adhesion of the skin does not hold.¿.The procedure was not completed and ¿would healing disrupted¿.After further assessment it was discovered that the customer confirmed it was just the wrong size of staple as they are used to.It was actually down to the way they used the article.Nothing of complaint in terms of the article.No other information was received, so it is unknown if the patient received treatment or the patient's current condition.This report is being raised on the basis of injury due to wound healing disrupted.

Brand Name
REFLEX TL, SKIN STAPLER WITH TISSUE LIFT, 35 WIDE
Common Device Name
CLIP, REMOVABLE (SKIN)
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key15672466
Report Number3007305485-2022-00164
Device Sequence Number12342447
Product Code FZQ
UDI-Device Identifier10653405050605
UDI-Public(01)10653405050605(17)270530(30)6(10)202205314
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3013
Device Lot Number202205314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic